# SDR IPXA2024100165567

- Difficulty date: September 24, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: B5377413620490
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MCD FLOORPANEL 242KF C-TRACK AT FR 34 IS BROKEN. 33-022. INSTALLED ADAPTER IAW A300-600 SRM 51-40-21.
